MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. Y-TYPE MINIBORE PCA SET, INTEGRAL PAV, INJECTOR ASSEMBLY, 0.2 MICRON FILTER, SEC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. Y-TYPE MINIBORE PCA SET, INTEGRAL PAV, INJECTOR ASSEMBLY, 0.2 MICRON FILTER, SEC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142790489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified and involved a y-type minibore pca set, integral pav, injector assembly, 0.2 micron filter, secure lock, 86 inch where the customer reported that the pca line hooked up to the patient was leaking hydromorphone leaking.The customer inspected the tubing and found it to have a split in it near the vial and pca machine.The pca line line was changed out but hydromorphone vial reused.Immediate action was done when they replaced the tubing.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for evaluation, however, a device history review will be performed.
 
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
Y-TYPE MINIBORE PCA SET, INTEGRAL PAV, INJECTOR ASSEMBLY, 0.2 MICRON FILTER, SEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21735011
Report Number9615050-2025-00141
Device Sequence Number21023592
Product Code FPA
UDI-Device Identifier10887787005506
UDI-Public(01)10887787005506(17)260801(10)13670622
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number142790489
Device Lot Number13670622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROMORPHONE, MFR UNK
Patient SexUnknown